# SDR USAA020406

- Difficulty date: October 28, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 48,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CRACKED .375 INCH, STATION 663.75 STRINGER 2 RIGHT.  CUT OUT DAMAGE, INSTALLED DOUBLERS PER EA 75013, SRM 53-00-07.  (M)
